A shocking case of vaccine adverse event has been documented where a healthy 20 year old young woman suffered acute psychosis one week after receiving Pfizer COVID vaccine.
A week after receiving a first dose of the Pfizer / BioNTech COVID-19 vaccine, a previously healthy 20-year-old woman showed up in the emergency room at Sharp Memorial Hospital in San Diego.
She started complaining of urinating frequently. Her family was concerned for her because she was getting more and more anxious, she wasn’t sleeping well, she wasn’t mentally acute and was obsessed with the belief that she had a kidney disease and an irritable bowel.
The girl, who had no previous history of mental illness was convinced that she had contracted COVID-19 and that her body was “shutting down”. The family of the girl also noted that she had communication issues while also having trouble with her motor control skills.
Urine and blood tests showed that everything seemed to be normal, although her heartbeat was fast and had elevated blood pressure according to the case report (read below) published early this month in Frontiers in Neurology. She was sent home.
Subscribe to GreatGameIndia
The next day, the girl returned to the hospital, this time complaining that she had heard accusatory voices. The COVID PCR test was negative, but further tests showed high levels of two liver enzymes.
Her blood pressure was still high and she still had a racing heart, so she was admitted to the hospital. The following day, she took off her clothes in the hospital and proceeded to defecate on the floor.
Doctors began treating the girl with psychiatric drugs, but she became “increasingly psychotic,” according to the case report. Prescriptions of lithium were tested and ultimately failed when it became catatonic. She had to be put on another drug, Risperidone, and then followed to suffer a grand mal seizure.
Her memory was still in order, and the girl was responsive to the doctors’ questions, but only in short, monotonic flat voice. She was lethargic with lingering symptoms of catatonia. She was still able to walk, but slowly and she had to be prompted to move.
A lumbar puncture (spinal tap) and analysis done into the girl’s cerebrospinal fluid (CSF) shed light on the elevated amount of white blood cells which provided as sufficient evidence for inflammation within her nervous system. Spinal fluid and blood tests for a list of viruses from herpes simplex and Epstein-Barr virus to HIV were negative.
“The constellation of symptoms (spontaneous defecation, catatonia, sudden encephalopathy without metabolic or infectious findings) coupled with the preliminary CSF results and the history of deterioration after SARS-CoV-2 vaccination led to a strong clinical suspicion of an autoimmune-mediated encephalitis driven by the vaccine,” states the paper written by doctors at the Salk Institute of Biological Studies, Sharp Memorial Hospital, in San Diego, and the Center for Immunity, Infection and Inflammation at the University of California-San Diego School of Medicine in La Jolla, CA.
Finally, CSF tests confirmed the diagnosis of Anti-N-methyl-D-aspartate receptor (anti-NMDAR) encephalitis – an autoimmune disease of neuropsychiatric character associated with the presence of antibodies against glutamate (GluN1) receptors detectable in the spinal fluid.
Anti-NMDAR encephalitis has been linked to viral infections such as Japanese encephalitis, Epstein-Barr virus, and COVID. It has also been linked to vaccination against H1N1, yellow fever, TdaP-IPV booster and Japanese encephalitis. Early psychosis has also been linked to other vaccines, including rabies and smallpox.
The 2018 documentary edition of Malcolm is a Little Unwell depicts the misery of British veteran foreign affairs correspondent Malcolm Brabant, who suffered from psychosis after receiving yellow fever vaccine for traveling.
After ruling out all the possible causes, she was treated with immunoglobulins and rituximab – an autoimmune drug – as well as steroid therapy. Her condition gradually improved, 61 days after the first dose of COVID shot and 45 days after hospitalization.
She was discharged with “minor neurological deficits.” She remained on anticonvulsants for the seizures for three months and was ultimately able to return to work.
While researchers describe this as “first instance of anti-NMDAR encephalitis after receiving the Pfizer-BioNTech COVID-19 vaccine,” other reports of a sudden onset of acute psychosis after COVID vaccination have already been reported and documented.
Hallucinations, anxiety, sleep disorders, psychosis, and suicide are some of the several psychiatric disorders following COVID shots that were reported in more than 100,000 cases.
Meanwhile, nerve disorder Guillain Barre Syndrome has been officially added as a side effect for the AstraZeneca COVID vaccine branded as Covishield in India.
As reported by GreatGameIndia earlier, a shocking study had revealed the terrifying dangers of mRNA COVID-19 vaccines inducing prion-based disease causing your brain to degenerate progressively.
The mRNA vaccine induced prions may cause neurodegenerative diseases because long-term memories are maintained by prion-like proteins.
The study concluded that mRNA based vaccine may also cause ALS, front temporal lobar degeneration, Alzheimer’s disease and other neurological degenerative diseases in the vaccine recipients.
Read the case report published in Frontiers in Neurology below:20-Year-Old-Young-Woman-Suffers-Acute-Psychosis-One-Week-After-Pfizer-COVID-Vaccine